Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Recursive properties of transformation groups


Authors: W. H. Gottschalk and Gustav A. Hedlund
Journal: Bull. Amer. Math. Soc. 52 (1946), 637-641
DOI: https://doi.org/10.1090/S0002-9904-1946-08612-7
Part II: Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 381--383
MathSciNet review: 0016552
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and A. H. Stone, Some remarks on almost periodic transformations, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 126-130. MR 11437
  • 2. W. H. Gottschalk, Powers of homeomorphisms with almost periodic properties, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 222-227. MR 9850


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08612-7

American Mathematical Society